# SDR AALA202104069002

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,452 hours, 34,772 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUXILIARY POWER UNIT DISCHARGE LIGHT ILLUMINATED ON AUXILIARY POWER UNIT FIRE PANEL.   REMOVED AND REPLACED AUXILIARY POWER UNIT FIRE BOTTLE PER AMM 26-22-41.
